# SDR IPXA13B77240

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U58807
- Condition: Damaged
- Location: Bs 1650 Lbl 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL APPROX BS 1650, LBL 60 DAMAGED.  REPAIRED IAW SRM 53-00-50-2R.
